# SDR SCNA20180119003

- Difficulty date: January 19, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 56,948 hours, 22,283 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER INBD FIXED TE ATTACHED TO PANEL 651EB, FOUND A BEAM WORN AND ROD END MISSING. REMOVED PANEL 651EB. REMOVED THE WORN BEAM.  INSTALLED A NEW BEAM.
